# SDR AALA202407226031

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 40,746 hours, 15,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Loose
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SLIDE ARMING HANDLE IS LOOSE. RESECURED SLIDE ARMING HANDLE ON DOOR 3R IAW AMM 52-22-21MCT 671126.
